| Model Number |
5484306 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a drivers, counter torques reducers used for spinal therapy.It was reported that the tip of the obturator were broken and stripped.Red reducer, counter torque, distractor, drivers was broken.Insert holders in the hex drivers are broken.All drivers were broken or stripped outer locking sleeve and counter torques were bent.There was no patient involvement reported.There were no further complications reported regarding the event.
Event or Problem Description
Event occurred intra-op and no patient harm was ever reported.
Additional Manufacturer Narrative